Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 58, NWS St. Louis, MO

July 11, 2009Crawford County, Iron County, Washington County, Missouri

NWS St. Louis, MO issued this flash flood warning at Jul 11, 2009, 7:41 PM CDT for Crawford County, Iron County, Washington County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2009, 7:41 PM CDT (00:41 UTC)
Expired
Jul 12, 2009, 1:30 AM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Crawford County, MO, Iron County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 116 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.7 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1460 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1460 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1555 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.2
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLSX 120041
FFWLSX
MOC055-093-221-120630-
/O.NEW.KLSX.FF.W.0058.090712T0041Z-090712T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
741 PM CDT SAT JUL 11 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  IRON COUNTY IN SOUTHEAST MISSOURI...
  SOUTHEASTERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 130 AM CDT

* AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. UP TO FOUR INCHES OF RAIN HAS FALLEN IN THE PAST TWO
  HOURS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BIXBY...COURTOIS...DILLARD...DAVISVILLE AND VIBURNUM.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3769 9117 3769 9124 3770 9125 3783 9125
      3784 9079 3762 9079 3761 9117

$$

BYRD
2 follow-up statements
000 
WGUS73 KLSX 120327
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 PM CDT SAT JUL 11 2009

MOC055-093-221-120630-
/O.CON.KLSX.FF.W.0058.000000T0000Z-090712T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
IRON MO-WASHINGTON MO-CRAWFORD MO-
1027 PM CDT SAT JUL 11 2009

...FLASH FLOOD WARNING FOR REMAINS IN EFFECT FOR SOUTHEASTERN
CRAWFORD...SOUTHWESTERN WASHINGTON AND IRON COUNTIES UNTIL 130 AM
CDT...

AT 1026 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL HAVE EXITED THE WARNED AREA. 
LITTLE ADDITIONAL RAINFALL IS EXPECTED.

HOWEVER...RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH 
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...BIXBY...COURTOIS...DILLARD AND VIBURNUM.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3769 9117 3769 9124 3770 9125 3783 9125
      3784 9079 3762 9079 3761 9117

$$

BYRD
000 
WGUS73 KLSX 120628
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
128 AM CDT SUN JUL 12 2009

MOC055-093-221-120642-
/O.EXP.KLSX.FF.W.0058.000000T0000Z-090712T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
IRON MO-WASHINGTON MO-CRAWFORD MO-
128 AM CDT SUN JUL 12 2009

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN
CRAWFORD...SOUTHWESTERN WASHINGTON AND IRON COUNTIES WILL BE ALLOWED
TO EXPIRE AT 130 AM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3769 9117 3769 9124 3770 9125 3783 9125
      3784 9079 3762 9079 3761 9117

$$

GKS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 6:25 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jul 11, 6:25 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
625 PM CDT SAT JUL 11 2009

.DISCUSSION...
/335 PM CDT SAT JUL 11 2009/

MAIN CONCERN DEALS WITH COVERAGE OF THUNDERSTORMS NEXT FEW DAYS.

EARLIER MCS HAS PUSHED WELL SE OF THE CWA AND SURACE WINDS HAVE
RETURNED S-SWLY AHEAD OF A COLD FRONT WHICH IS ROUGHLY ALONG A
KSZL-KPPQ LINE AT 20Z. SOME ISOLD TSRA HAVE TRIED TO DEVELOP IN
WEAK CONVERGENCE AHEAD OF THE FRONT OVER THE PAST FEW HOURS IN A
VERY UNSTABLE ATMOSPHERE WHERE MLCAPES ARE 2000-3000 J/KG. IT
APPEARS THEY ARE BEING HAMPERED BY SHORTWAVE RIDGING IN ADVANCE OF
WEAK SHORTWAVE TROUGH SEEN MOVING ESEWD OVER WRN IA AND A WARM
LAYER BETWEEN 900-700MB WHERE POSITIVE AREA IS VERY NARROW ON THE
RUC SOUNDINGS. EXPECT SURFACE FRONT TO MOVE SWD OVER THE CWA THIS
EVENING AS UPPER FLOW BECOME MORE NWLY. HAVE KEPT HIGHER CHANCE
POPS OVER THE SRN CWA WHERE THERE MAY BE SOME INCREASE IN LARGE
SCALE ASCENT AS THE SHORTWAVE TROUGH PASSES TO THE NORTH. BETTER
CHANCE WILL OCCUR AFTER MIDNIGHT IN THE SRN CWA WHEN LOW LEVEL
MOISTURE CONVERGENCE INCREASES ON NOSE OF WEAK LOW LEVEL JET. THIS
GOES ALONG WITH SOME OF THE WRF FORECASTS WHICH SHOW A MCS
DEVELOPING OVER SERN MO AFTER 00Z.

HAVE KEPT BEST CHANCES OF RAIN OVER THE SRN AND WRN PART OF THE CWA
TOMORROW CLOSER TO THE STALLED FRONT. MCS MAY BE ONGOING OVER
SERN MO/FAR SWRN IL EARLY IN THE DAY WITH REDEVELOPMENT OF TSRA
ALONG THE FRONT IN THE AFTERNOON. DEEP LAYER SHEAR SUPPORTS THE
POTENTIAL OF SVR STORMS OVER PARTS OF THE AREA. CONTINUED WITH
HIGH CHANCE POPS ON SUNDAY NIGHT OVER THE WRN AND SRN PART OF THE
CWA ON SUNDAY NIGHT WHEN 40KT LOW LEVEL JET CAUSES STRONGER
MOISTURE CONVERGENCE. KEPT CHANCE POPS IN THE SRN CWA ON MONDAY
MORNING TO COVER LINGERING MCS BEFORE GOING MAINLY DRY MONDAY
AFTERNOON INTO TUESDAY AS THE FRONT PUSHES WELL SOUTH OF THE AREA.

HAVE KEPT CHANCE OF SHRA/TSRA GOING TUESDAY NIGHT AND EARLY
WEDNESDAY AS THE NEXT COLD FRONT MOVES ACROSS THE REGION. HAVE A
DRY FORECAST THEREAFTER AS FRONT MOVES WELL SOUTH OF THE AREA.
TEMPERATURES ON TUESDAY AND WEDNESDAY WILL CLIMB INTO THE LOWER TO
MIDDLE 90S AS 850MB TEMPERATURES CLIMB INTO THE LOWER 20S.

BRITT
&&

.AVIATION...
/625 PM CDT SAT JUL 11 2009/
FOR THE 00Z TAFS...FRONTAL BOUNDARY IS MAKING ITS WAY SOUTH ACROSS
THE FORECAST AREA EARLY THIS EVENING. KUIN SHOULD REMAIN DRY WITH
NORTH TO NORTHEAST WINDS...SWITCHING TO THE EAST TO SOUTHEAST BY MID
MORNING ON SUNDAY. AS FOR KCOU...KSUS AND KSTL...STILL DEALING WITH
THE FRONTAL BOUNDARY.  IT IS NEARBY...SO KEPT MENTION OF VCTS
THROUGH 01Z. THEN ISSUE AFTER THAT IS POSSIBLE MCS DEVELOPMENT AND
HOW CLOSE IT MAY GET TO THESE SITES. ADDED VCTS FROM 08Z-14Z AT KCOU
AND FROM 10Z TO 14Z AT KSUS/KSTL. THEN SITES SHOULD REMAIN DRY
THROUGH REST OF FORECAST PERIOD...WITH WINDS SWITCHING TO THE
SOUTHEAST.

BYRD
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 11, 3:57 PM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
357 PM CDT SAT JUL 11 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-121115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
357 PM CDT SAT JUL 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS OVER MOST OF THE AREA TONIGHT. A
FEW STRONG STORMS ARE POSSIBLE...CAPABLE OF PRODUCING WIND GUSTS
TO 50 MPH...HEAVY DOWNPOURS AND DANGEROUS LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE AREA ON
SUNDAY AND SUNDAY NIGHT. DAMAGING WINDS AND LARGE HAIL ARE
POSSIBLE WITH THE STRONGEST STORMS.

THERE IS A CHANCE OF THUNDERSTORMS OVER SOUTHEAST MISSOURI AND
SOUTHWEST ILLINOIS ON MONDAY MORNING.

THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER MOST OF THE REGION ON
TUESDAY NIGHT INTO WEDNESDAY.

HEAT INDEX VALUES WILL CLIMB TO NEAR 100 DEGREES OVER PARTS OF THE
AREA ON TUESDAY AND WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BRITT

In the hours before

Special weather statement, Jul 11, 2:03 PM CDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
203 PM CDT SAT JUL 11 2009

ILZ074-111945-
WASHINGTON IL-
203 PM CDT SAT JUL 11 2009

...SIGNIFICANT WEATHER ADVISORY FOR WASHINGTON COUNTY UNTIL 245 PM
CDT...

AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SMALL AREA OF STRONG THUNDERSTORMS NEAR AND NORTHEAST OF NASHVILLE
...MOVING SOUTHEAST AT 15 TO 20 MPH. HEAVY DOWNPOURS ARE LIKELY WITH
THIS SMALL COMPLEX OF STORMS.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NASHVILLE...
  IRVINGTON...
  ASHLEY...
  HOYLETON...
  HUEGELY...
  CORDES...
  BEAUCOUP...
  RICHVIEW...
  POSEN...
  DU BOIS...
  RADOM...

PRZYBYLINSKI
Special weather statement, Jul 11, 6:13 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
613 PM CDT SAT JUL 11 2009

MOZ084-099-120000-
IRON MO-REYNOLDS MO-
613 PM CDT SAT JUL 11 2009

...SIGNIFICANT WEATHER ADVISORY FOR IRON AND NORTHWESTERN REYNOLDS
COUNTIES UNTIL 700 PM CDT...

AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BIXBY...OR 23 MILES EAST OF SALEM...MOVING
EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BIXBY AND OATES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 11, 7:03 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
703 PM CDT SAT JUL 11 2009

MOZ072-120045-
CRAWFORD MO-
703 PM CDT SAT JUL 11 2009

...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD COUNTY UNTIL 745 PM
CDT...

AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CUBA...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CUBA...STEELVILLE...
BOURBON...LEASBURG...CHERRYVILLE...COOK STATION...ST. CLOUD...
DAVISVILLE AND DILLARD.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
Local storm report, Jul 11, 7:07 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
707 PM CDT SAT JUL 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HAIL             4 SW BELGRADE           37.75N  90.90W
07/11/2009  E1.00 INCH       WASHINGTON         MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0900007

BYRD
Special weather statement, Jul 11, 7:15 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
715 PM CDT SAT JUL 11 2009

ILZ102-120100-
MONROE IL-
715 PM CDT SAT JUL 11 2009

...SIGNIFICANT WEATHER ADVISORY FOR MONROE COUNTY UNTIL 800 PM CDT...

AT 715 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR VALMEYER...OR NEAR PEVELY...MOVING SOUTHEAST
AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WATERLOO...
VALMEYER...NEW DESIGN...HARRISONVILLE...FOSTER POND...WARTBURG...
MADONNAVILLE...MONROE CITY...BURKSVILLE...MAEYSTOWN...CHALFIN BRIDGE
AND FULTS.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
Special weather statement, Jul 11, 7:29 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
729 PM CDT SAT JUL 11 2009

MOZ065-120115-
JEFFERSON MO-
729 PM CDT SAT JUL 11 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON COUNTY
UNTIL 815 PM CDT...

AT 727 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FESTUS...MOVING SOUTH AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OLYMPIAN VILLAGE...
HEMATITE AND VICTORIA.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:12 PM CDTSevere Thunderstorm WarningLSXMadison, Sainte Genevieve, Saint Francois48 min
Jul 11, 7:42 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve48 min
Jul 11, 8:01 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve30 min
Jul 12, 1:07 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis38 min

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.